# SDR DALA2023102608837

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 86,869 hours, 11,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 FOUND SEATING EMERGENCY LIGHTS OUT FROM DOOR 3L TO 4L DURING SVC CHECK. CORRECTIVE ACTION: R&R EPSU AT DOOR 4L. (4357530)
